# SDR 2024FA0000283

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N9VOFK
- Make and model: Boeing 787-9
- Aircraft serial: 37127
- Aircraft time: 21,727 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 515Z20033
- Part serial: 16WIA004207
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING FLUORESCENT PENETRANT INSPECTION CRACK ON CHROME PART OF THE MAIN LANDING GEAR PIVOT PIN. INSPECTION IS DUE REQUIREMENTS OF AD 2022-02-14.
